# SDR GLBA201004221

- Difficulty date: April 22, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Engine: Pwa PW118A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY LIGHTING BULB INOPERATIVE ON THE UPPER SIDE OF THE WING TO FUSELAGE ATTACHMENT FAIRING.  MX R & R THE RT FWD EMERGENCY LIGHTING BULB.  OPS CHECK OF THE SYS WAS GOOD. REF MM 33-52-04.  PN 1317.
